Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On transformations of derivatives


Author: A. M. Bruckner
Journal: Proc. Amer. Math. Soc. 48 (1975), 101-107
DOI: https://doi.org/10.1090/S0002-9939-1975-0360950-7
MathSciNet review: 0360950
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Let $ f$ be a derivative on $ [a,b],\phi $ a continuous function on the real line and $ h$ a homeomorphism of $ [a,b]$ onto itself. We study the problem of determining conditions under which $ \phi \circ f$ or $ f \circ h$ are derivatives.


References [Enhancements On Off] (What's this?)

  • [1] A. M. Bruckner, Density preserving homeomorphisms and a theorem of Maximoff, Quart. J. Math. Oxford Ser. (2) 21 (1970), 337-347. MR 42 #3232. MR 0268333 (42:3232)
  • [2] G. Choquet, Application des propriétés descriptives de la fonction contingent à la théorie des fonctions de variable réelle et à la géométrie differentielle des variétés cartisiennes, J. Math. Pures Appl. (9) 26 (1947), 115-226 (1948). MR 9, 419. MR 0023897 (9:419c)
  • [3] C. Goffman and C. Neugebauer, On approximate derivatives, Proc. Amer. Math. Soc. 11 (1960), 962-966. MR 22 #9562. MR 0118792 (22:9562)
  • [4] I. Iosifescu, Conditions that the product of two derivatives be a derivative, Rev. Roumaine Math. Pures Appl. 4 (1959), 641-649. (Russian) MR 22 #11083. MR 0120328 (22:11083)
  • [5] I. Maximoff, On continuous transformation of some functions into an ordinary derivative, Ann. Scuola Norm. Sup. Pisa (2) 12 (1943), 147-160 (1947). MR 9, 419. MR 0023895 (9:419a)
  • [6] W. Wilcosz, Some properties of derivative functions, Fund. Math. 2 (1921), 145-154.


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0360950-7
Keywords: Derivative, Lebesgue point, approximate continuity, approximate derivative
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society